MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P OPTIFLOW JUNIOR 2; NASAL CANNULA

FISHER & PAYKEL HEALTHCARE LTD F&P OPTIFLOW JUNIOR 2; NASAL CANNULA
Model Number OJR416
Medical Device Problem Codes Material Perforation (2205); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in poland reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr416 optiflow junior 2 nasal cannula developed holes during use, which resulted in leaks.It was also reported that salbutamol inhalations were used.There were no reported patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Method: the subject device, ojr416 optiflow junior 2 nasal cannula was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information and photography provided by the healthcare facility and our knowledge of the product.Results: upon evaluation of the photography provided, it was observed that the tubing was found to be discolored and torn.The healthcare facility reported that the salbutamol inhalations were used.Conclusion: we are unable to determine the cause of the reported event.As part of the manufacturing process, all optiflow junior cannulas are 100% leak and occlusion tested after final assembly and any cannula that fails specifications is discarded.In addition, representative samples from each batch are functionally tested to assess retention strength between the assembled components.If there are any failures the entire batch is quarantined for further investigation.The user instructions illustrate in pictorial format the correct set-up and proper use of the optiflow junior 2 nasal cannula.They also state the following: appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death).Ensure all connections are secure during use.Check cannula is undamaged and that the flow path is maintained.Under excessive load, the cannula may disconnect to prevent forces being transferred to the patient.

Brand Name
F&P OPTIFLOW JUNIOR 2
Common Device Name
NASAL CANNULA
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24438065
Report Number9611451-2026-00710
Device Sequence Number13353215
Product Code BTT
UDI-Device Identifier09420012435958
UDI-Public(01)09420012435958(10)2103552433(11)250110(17)300110
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR416
Device Catalogue NumberOJR416
Device Lot Number2103552433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PT301EK - F&P AIRVO 3; PT301EK - F&P AIRVO 3.
Patient SexUnknown